A theory of finite functions, part I. : on finite trees associated to certain finite functions

Ecsedi-Tóth, Péter: A theory of finite functions, part I. : on finite trees associated to certain finite functions. In: Acta cybernetica, (6) 2. pp. 213-225. (1983)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_006_numb_002_213-225.pdf

Download (928kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1983
Volume: 6
Number: 2
ISSN: 0324-721X
Page Range: pp. 213-225
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 224-225.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12354

Actions (login required)

View Item View Item